# SDR DALA2018062294158

- Difficulty date: June 18, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 114,775 hours, 21,139 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"BRAKE TEMP" LIGHT ON AT GEAR RETRACTION #3 BRAKE SHOWED TEMP LEVEL 5. FOUND WHEEL #3 FUSE BLOWN AND BRAKE #3 DAMAGED. INSTALLED NEW WHEEL AND BRAKE.  SYSTEM OPERATION NORMAL.
